MAUDE Adverse Event Report: ORTHO DEVELOPMENT OVATION; TOTAL HIP PROSTHESIS

ORTHO DEVELOPMENT OVATION; TOTAL HIP PROSTHESIS
Model Number 101-0005
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Arthralgia (2355)
Date of Event 03/09/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D4 - even though the report indicates the incident occurred while reaming, not inserting, the part number for the instrumentation was not reported.Instead, the stem part number was reported.Therefore, this report lists the implant part number in d4, not the instrument associated with the bone fracture.
 
Event or Problem Description
While broaching during total hip arthroplasty, a longitudinal bone fracture occurred that the surgeon reinforced with cable and completed the operation without problems.

Brand Name
OVATION
Common Device Name
TOTAL HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer (Section G)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
Manufacturer Contact
drew weaver
12187 s. business park drive
draper, UT 84020
8015539991
MDR Report Key16765567
Report Number1722511-2023-00010
Device Sequence Number20342065
Product Code LPH
UDI-Device Identifier00822409010844
UDI-Public(01)00822409010844(17)250513(10)A236371
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062775
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/13/2025
Device Model Number101-0005
Device Lot NumberA236371
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/23/2023
Initial Report FDA Received Date04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age81 YR
Patient SexFemale